# SDR C2XA06CL071

- Difficulty date: September 5, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 10,945 hours, 8,534 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: CS500060D4A
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2355 THE CREW REPORTED A (PITOT 2 INOP) MESSAGE ON THE EICAS FOLLOWED BY STRONG ELECTRICAL BURNING SMELL.  THE FA REPORTED SMOKE FROM THE VENT BY THE SERVICE DOOR.  MAINTENANCE INSPECTED AND REPLACED RELAY K0054 AND SOCKET XK0054.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
